# SDR 97UAL900885

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 23,054 hours
- Component: Ppg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD OUTER PANE SHATTERED.  *S/D*  REPLACED CAPTAIN'S WINDSHIELD.
